MathSciNet Relay Station
MathSciNet bibliographic data
MR1408872 54H25
Khamsi, Mohamed A. One-local retract and common fixed point for commuting mappings in metric spaces. Nonlinear Anal. 27 (1996), no. 11, 1307–1313.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement